TU Darmstadt / ULB / TUbiblio

Products of foldable triangulations

Joswig, Michael and Witte, Nikolaus (2007):
Products of foldable triangulations.
210, In: Advances in Mathematics, pp. 769-796, [Article]

Item Type: Article
Erschienen: 2007
Creators: Joswig, Michael and Witte, Nikolaus
Title: Products of foldable triangulations
Language: English
Journal or Publication Title: Advances in Mathematics
Volume: 210
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:27
License: [undefiniert]
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item